MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Ambulation or Postural Difficulties (2544); Renal Impairment (4499); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "hospitalization due to pain in right ankle.Right ankle pain and inability to weight bear.Right ankle swollen and hot to touch.Diagnosed with gout arthritis and commenced on colchicine and analgesia.Confused in hospital inr found to be elevated and in renal failure.Rivaroxiban suspended until renal function improves.".
 
Event or Problem Description
As reported: "hospitalization due to pain in right ankle.Right ankle pain and inability to weight bear.Right ankle swollen and hot to touch.Diagnosed with gout arthritis and commenced on colchicine and analgesia.Confused in hospital inr found to be elevated and in renal failure.Rivaroxiban suspended until renal function improves".
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure.Investigator reviewed the received information and noted: hospitalization due to pain in right ankle.Inability to weight bear.Right ankle swollen and hot to touch.Diagnosed with gout arthritis and commenced on colchicine and analgesia.Based to the reporter this is not due to product problem.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19404037
Report Number3010667733-2024-00319
Device Sequence Number15192406
Product Code HSN
UDI-Device Identifier00840420122490
UDI-Public00840420122490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/10/2025
Device Catalogue Number33650002
Device Lot Number1610086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale